| Model Number |
6000-014-000 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/30/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that it was observed during a preventative maintenance visit that the base of the device is loose which could cause inaccuracies.No medical intervention and no adverse consequences were reported with this event.As this event occurred during routine maintenance visit at the user facility, there was no patient involvement and no delay to a surgical procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.H3 other text : device discraded.